# SDR DALA2024062406396

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409263) CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL STA 847-855 RBL 20 WL 158. REMOVED AND REPLACED ON AFT CARGO COMPARTMENT, INTERCOSTAL AT STA. 847-855 RBL 20 WL 158 I.A.W. B737 SRM 51-40-02-0G AND DWG 146A8110.
